American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Radu Balan. The noncommutative Wiener lemma, linear independence, and spectral properties of the algebra of time-frequency shift operators. Trans. Amer. Math. Soc. 360 (2008) 3921-3941. MR 2386252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Karlheinz Gröchenig and Michael Leinert. Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices. Trans. Amer. Math. Soc. 358 (2006) 2695-2711. MR 2204052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Osamu Hatori. Range transformations on a Banach function algebra . Trans. Amer. Math. Soc. 297 (1986) 629-643. MR 854089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] José E. Galé. Unicity of a holomorphic functional calculus in infinite dimensions . Trans. Amer. Math. Soc. 295 (1986) 501-508. MR 833694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Klimek. Joint spectra and analytic set-valued functions . Trans. Amer. Math. Soc. 294 (1986) 187-196. MR 819942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1